U.S. doctors online nowAsk doctors free
Santa Clara, CA
A 66-year-old female asked:

What besides thyroid can cause light head fluttering in chest hot an cold sweats an excess tiredness? i'm on med for low tsh.

1 doctor answer1 doctor weighed in
Dr. Jesse Krakauer
Endocrinology 45 years experience
Check thyroid first: B"sd If being on a med for "low TSH" means treatment with an antithyroid drug for hyperthyroidism, then the first concern is your thyroid status as this requires frequent monitoring. Thyroid function will change depending on the dose and effectiveness of the medication and the course of the underlying thryoid disease. Challenging even for the best of us endocrine specialists - contact yours!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 12, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.